# SDR 99ZZZM82

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack Valve
- Part number: 3964421
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LGA - FL248 - DURING CLIMB-OUT FROM LGA, THE FLIGHT CREW NOTICED A STRONG ODOR IN THE COCKPIT AND THE CABIN.  NO SMOKE WAS NOTICED IN THE AIRCRAFT.  FLIGHT RETURNED TO FIELD AT LGA AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED AND THE CABIN WAS PREPPED FOR AN EMERGENCY.  MAINTENANCE FOUND THE RIGHT AIR CYCLE MACHINE AND THE RIGHT PACK VALVE INOPERATIVE.  REPLACED RIGHT AIR CYCLE MACHINE AND RIGHT PACK VALVE PER MM.  ALSO, REPLACED RIGHT PACK WATER SEPARATOR BAG.  RAN PACK FOR ONE HOUR.  NO ODOR PRESENT.  OPERATIONAL CHECK GOOD.  (M)
